Communications in Mathematical Physics

, Volume 4, Issue 5, pp 324–330 | Cite as

Ein Satz über geodätische Verbindbarkeit in normalhyperbolischen Räumen

  • Hans-Jürgen Seifert


Under certain conditions, two points of a normal hyperbolic manifold joined by a time-like curve can be joined by a time-like geodesic. These conditions are discussed, and some applications are given.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Avez, A.: Thèses, Paris 1963.Google Scholar
  2. [2]
    Calabi, E., andL. Markus: Ann. Math.75, 63 (1962).Google Scholar
  3. [3]
    Hawking, S. W.: Singularities in universes (1966 preprint). Singularities in closed universes (1966 preprint).Google Scholar
  4. [4]
    Kundt, W.: Z. Physik172, 488 (1963).Google Scholar
  5. [5]
    Penrose, R.: Phys. Rev. Letters14, 57 (1965).Google Scholar
  6. [6]
    Synge, J. L.: Relativity: The general theory. Amsterdam: North Holl. Publ. 1960.Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Hans-Jürgen Seifert
    • 1
  1. 1.I. Institut für Theoretische Physik der Universität HamburgGermany

Personalised recommendations